Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Redness in underarms after applying deo. Which cream should I apply?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
I have the skin problem, I would like to apply the Deo on my under arm's, but from past 1 year am facing one problem, once I apply the Deo on my under arm's immediately that place will get reddish and start to warm and hitching , please advice me what I have to apply for that.. please suggest me...
Posted Thu, 12 Dec 2013 in Skin Hair and Nails
Answered by Dr. Prasad 2 hours later
Brief Answer: Try alternative deo... Detailed Answer: Hi, It is clear that contents of your deodarant is causing irritation resulting in the set of symptoms. It would be difficult to predict which of the ingredients is causing the irritation. You can try a different deodarant and see if that's causing the symptoms. You might try the roll on if all deo spray is causing this issue. If all products cause irritation, then it would be good to stop using deodarants and try talcum powders and use absorbing cotton clothing to curb the effects of perspiration. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor